Translator Disclaimer
October 2015 The Schwartz kernel theorem for the tempered distributions on the Heisenberg group
Yasuyuki OKA
Hokkaido Math. J. 44(3): 425-439 (October 2015). DOI: 10.14492/hokmj/1470053373

Abstract

The aim of this paper is to give the Schwartz kernel theorem for the space of the tempered distributions on the Heisenberg group.

Citation

Download Citation

Yasuyuki OKA. "The Schwartz kernel theorem for the tempered distributions on the Heisenberg group." Hokkaido Math. J. 44 (3) 425 - 439, October 2015. https://doi.org/10.14492/hokmj/1470053373

Information

Published: October 2015
First available in Project Euclid: 1 August 2016

zbMATH: 1352.46040
MathSciNet: MR3532118
Digital Object Identifier: 10.14492/hokmj/1470053373

Subjects:
Primary: 46F05, 46F15, 81S30

Rights: Copyright © 2015 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.44 • No. 3 • October 2015
Back to Top